# SDR UALA2010122204685

- Difficulty date: December 18, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 44,671 hours, 12,208 cycles
- Engine: Pwa PW4056
- System (JASC): 2830 · Fuel Dump System
- Part: Pump
- Part number: S343T00237
- Part serial: 2428
- Condition: Faulty
- Location: Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CENTER AUX TANK OVERRIDE PUMP.    REPLACED LT OVERRIDE & JETTISON PUMPS IAW MM.  DID NOT REPLACE SHUTOFF SLEEVES, VERIFIED THAT THEY WERE 4 WINDOW STYLE.
